# SDR GTIA2025080739037

- Difficulty date: August 5, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N703NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11383
- Aircraft time: 6,750 hours, 2,523 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Leaking
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

BURNING OIL & HUMID SMELL DURING CLIMB OUT. SMELL WENT AWAY WITH PACK 1 OFF. DESCRIPTION OF ODOR/FUMES: PERSISTENT, OIL/OIL BURNING SMELL. APPARENT CABIN SOURCE: CABIN AIR SUPPLY VENTS. FLIGHT DECK. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED BSI OF LPC & HPC FOUND OIL WETTING ON HPC 1 AND OIL STAINING ON HPC 2 & 3. REF AMM 72-31-00 & 72-36-00. SEE LG PG 3074976 ITEM # 1 ENG 1 BSI FOR CONTAMINATION.
